# SDR CA020530001

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 1056058312
- Condition: Broken
- Location: Turbine Gov
- Component: Turbine Gov, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION 1 ON RT ENGINE, THE SPRING (GOVERNOR LEVER RETURN SPRING) WAS FOUND BROKEN AND REPLACED WITH A NEW SPRING.
